# SDR SWI2025F01906

- Difficulty date: September 7, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS394 FRAME IS CORRODED ON THE AFT SIDE AT STR 20R.  REMOVED AND REPLACED FRAME SECTION AT FS394 BETWEEN STGR 20R AND 16R. REF. CRJ900 SRM 53-00-06-201-001-A03 FIGURE 53-00-06-991-883 AND DRAWING SH670-31070 SHEET 1 REV. J.  COMPLIED 51-900-1002-SKY. LEAK CHECKS GOOD
